View paper:
pdf dvi ps
View abstract:
pdf gif
links page

Graphical interface
Volume 9
Other volumes
Full text search
of NYJM papers
NYJM home

New York Journal of Mathematics 9 (2003), 295-302.

On unit-regular ideals

Huanyin Chen and Miaosen Chen

Published: November 19, 2003
Keywords: unit-regular ideal, diagonal reduction, pseudo-similarity
Subject: 16E50, 16U99


In this paper we introduce the notion of unit-regular ideals for unital rings, which is a natural generalization of unit-regular rings. It is shown that every square matrix over unit-regular ideals admits a diagonal reduction. We also prove that a regular ideal of a unital ring is unit-regular if and only if pseudo-similarity via the ideal is similarity.

Author information:
Department of Mathematics, Zhejiang Normal University, Jinhua 321004, People's Republic of China